# SDR ASAA1159039

- Difficulty date: February 16, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,621 hours, 5,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 411A2129320
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR PAN AFT BRACKET IS CRACKED.  REMOVED CRACKED BRACKET, FABIRCATED AND INSTALLED REPLACEMENT BRACKET IAW B737 800 SRM 51 40 02.
